Adderall Crash


#1

Started Adderal this morning. Half of a 20mg tab (Aurobindo pharmacy) at 8:00. At 11:25 I suddenly felt extremely tired. I fought it until 11:45, then took my second dose. Within a few mins, I was able to get up and walk around and get moving. Im fine now. That exhaustion is not new for me, its one of my biggest struggles, but usually it hits me no later than 8:30am. (Im up every morning at 5:30)
Was that the Adderall wearing off, or just my normal exhaustion coming through.
Thanks yall!


#2

I get the Adderall crash. I am SO exhausted after my Adderall wears off. I am switching to slow release. The doctor thinks it might help. It is a more level amount of meds instead of the up and down.


#3

Maybe you need to change your dose? I told my doctor I had been taking to adderall pills a day instead of the prescribed amount of I a day and explained why. He asked what my prescribed dose was and then said it wasn’t a high does and that maybe I needed more. So he wrote my prescription to the higher dose amount and now I’m fine. Also, sometimes if we are tired or start to feel brain fog and our symptoms become worse we should check in with ourselves, practice becoming more mindful. Try and notice when we start to feel overwhelmed and do something about it and make it stop before letting it take over. I’m going to look for an article I read last night - ways to prevent anxiety. It had some good tips that might help us


#4

Thanks for the info! I really appreciate it!
I asked my Dr to start me slow because I was frankly terrified by Adderall and the stigma surrounding it. We tried Vyvanse first, but it didn’t do anything at all for me. I’m prescribed 20mg twice a day. She told me to start with half a tablet, then after a few days, move up to the whole one. I’m still new to all of this, but in the past three days, I have never felt more clear, present, and aware. I used to loose HOURS every single day, lost in mindless things.
The Adderall has helped, I get about 3.5 hours out of the first dose, then about 4-5 from the second one.
I was kinda tired right before my second dose a little while ago, but I also only got 4 hours of sleep last night, and I’ve been cleaning and dancing around the house since 7am. :joy::joy:


#5

That’s very normal. When I take my quick-release dose in the evening, it lasts 4 hours tops. I also take a dose of extended-release in the morning, and that lasts 6-8 hours. When either wear off, I’m sleepy, spacey, and hungry. Don’t worry, this is normal! :):grin: